Allergan (Costa Rica) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Back to Search Results |
| Catalog Number |
68LP-325 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "lump or thickening in or near the breast or in the underarm area" and "lump in breast - diagnosed as fatty cyst and was no cause for concern." considered not device related.Patient also reported "moderate breast pain".Later healthcare professional reported "deflation".Later healthcare professional reported "hole, non specific".This record is for the right side.The device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.